# SDR ASAA2013072595683

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,170 hours, 5,988 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERROGATED FMC CDU FOR ENGINE FAULTS, FOUND NR 2 ENGINE SHOWS RECENT FAULT 73-30312, FLT LEG 0 AND 1.  THE START SWITCH SIGNAL AND BUSS DATA DISAGREE.  ACFT GROUNDED. ACCOMPLISHED TASK 73-24 TASK 813 START SWITCH SIGNAL AND BUSS DATA DISAGREE.  FAULT ISOLATION.  NO FAULTS FOUND, GROUND VERIFICATION TESTS NORMAL.  NO HISTORY 90 DAYS.
